# SDR CALA2024011200085

- Difficulty date: January 10, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N15751
- Make and model: Boeing 737724
- Aircraft serial: 29047
- Aircraft time: 73,366 hours, 29,718 cycles
- Engine: Cfmint CFM567B242
- Engine time: 3,004 hours, 1,441 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: B, A

## Discrepancy

ENGINE VIBRATION, VIBRATION HIGH ENGINE 2 MODERATE TO XCESSIVEVIBRATION ENG 2 AT CRZ STABILZD WITH NO AB IND RECURRED IN DESCENT ENG2 SN. 888650 (TSI=3004/ CSI= 1441) REMOVED MCD'S . FOUND METAL SHAVINGS IN REAR MCD. SEE PICS. (COPIED TEXTAND PIX FROM L/P 6781284). MORE PHOTOS OF DISSAMBLED MCD. ENGINE, BASIC, OFF57-7200-9-0001 8650 ON 57-7200-9-0001 5237 ENGINE, BASIC, OFF 57-7200-9-0001 8650 ON 0000REMOVED AND REPLACED #2 ENG PER W.C.29-7210-9-9001 PARTS USED: 1742432,QTY :1 ROTABLEPARTS CHANGE WAS INDICATED - TT # 1742432 SN OFF 8650.
